MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC) TEST

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC) TEST
Catalog Number 08057923190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for roche diagnostics tina-quant igm gen.2 (igm-2) on a cobas c 503 analytical unit.The initial result was 5.47 g/l.The repeat result was >63.0 g/l with an invalidating data flag.The sample was repeated with a manual dilution of 1:21 and the result was 59.85 g/l.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
The alarm trace data showed a high number of "abnormal aspiration" errors.Monoclonal gammopathy for the patient was confirmed.Product labeling states: "as with other turbidimetric or , this test may not provide accurate results in patients with monoclonal gammopathy, due to individual sample characteristics which can be assessed by electrophoresis." the investigation did not identify a product problem.

Brand Name
ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2
Common Device Name
IGM (MU CHAIN SPECIFIC) TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20020694
Report Number1823260-2024-02425
Device Sequence Number7363970
Product Code DAO
UDI-Device Identifier07613336121337
UDI-Public07613336121337
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K040431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number08057923190
Device Lot Number73833301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown